edoc

Items where Author is "Dubouloz, Adrien"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2015 | 2014 | 2011 | 2010 | 2009
Number of items: 6.

2015

Blanc, Jérémy and Dubouloz, Adrien. (2015) Affine surfaces with a huge group of automorphisms. International mathematics research notices, 2015, no. 2. pp. 422-459.

2014

Dubouloz, Adrien and Moser-Jauslin, Lucy and Poloni, Pierre-Marie. (2014) Automorphism groups of certain rational hypersurfaces in complex four-space. Springer Proceedings in Mathematics & Statistics, Vol. 79. pp. 301-312.

2011

Blanc, Jérémy and Dubouloz, Adrien. (2011) Automorphisms of A1-fibered affine surfaces. Transactions of the American Mathematical Society, 363 (2011). pp. 5887-5924.

Dubouloz, Adrien and Moser-Jauslin, Lucy and Poloni, Pierre-Marie. (2011) Noncancellation for contractible affine threefolds. Proceedings of the American Mathematical Society, 139 (12). pp. 4273-4284.

2010

Dubouloz, Adrien and Moser-Jauslin, Lucy and Poloni, Pierre-Marie. (2010) Inequivalent embeddings of the Koras-Russell cubic threefold. The Michigan mathematical journal, Vol. 59, H. 3. pp. 679-694.

2009

Dubouloz, Adrien and Poloni, Pierre-Marie. (2009) On a class of Danielewski surfaces in affine 3-space. Journal of algebra, Vol. 321, H. 7. pp. 1797-1812.

This list was generated on Mon Nov 18 00:59:38 2019 CET.